RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 2  


On the completeness of topological rings in maximal topologies
V. I. Arnautov
3
On subgroup of the special linear group of degree 2 over an infinite field
E. L. Bashkirov
19
On spaces of polynomial knots
V. A. Vassiliev
37
A free Lie algebra as a module over the full linear group
V. M. Zhuravlev
59
The groups of knotted compact surfaces, and central extensions
Yu. V. Kuz'min
81
Strongly convex analysis
E. S. Polovinkin
103
Points of joint continuity for the semigroup of ultrafilters on an Abelian group
I. V. Protasov
131
Asymptotic behaviour of the Hadamard determinants and the behaviour of the rows of the Padé and Chebyshev tables for a sum of exponentials
A. P. Starovoitov, N. A. Starovoitova
141
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019